Kodai Mathematical Journal

Meromorphic functions that share some pairs of small functions

Ping Li and Chung-Chun Yang

Full-text: Open access

Abstract

We discuss possible relations between two meromorphic functions f and g when they share some pairs of small functions. By utilizing the generalized Nevanlinna's second main theorem for small functions obtained recently, we have been able to show that two meromorphic functions f and g must be linked by a quasi-Möbius transformation if they share three pairs of small functions CM* and share another pair of small function IM*. Moreover, we also improves a known result due to T. Czubiak and G. Gundersen on two meromorphic functions sharing five pairs of values and the results on the unicity of meromorphic functions that share five small functions obtained by Li Bao-Qin and Li Yu-Hua as well.

Article information

Source
Kodai Math. J., Volume 32, Number 1 (2009), 130-145.

Dates
First available in Project Euclid: 1 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1238594551

Digital Object Identifier
doi:10.2996/kmj/1238594551

Mathematical Reviews number (MathSciNet)
MR2518559

Zentralblatt MATH identifier
1169.30011

Citation

Li, Ping; Yang, Chung-Chun. Meromorphic functions that share some pairs of small functions. Kodai Math. J. 32 (2009), no. 1, 130--145. doi:10.2996/kmj/1238594551. https://projecteuclid.org/euclid.kmj/1238594551


Export citation